# SDR UPS203066

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK AND CORROSION ON THE STIFFENER ON THE WING CENTER SECTION REAR WEB AT STATION 870 AND LBL 33.  MAINTENANCE REMOVED THE DAMAGED STIFFENER AND REPLACED WITH A NEW STIFFENER PER SRM 51-30-2.
